# SDR EIAA20130729009

- Difficulty date: July 28, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N493EV
- Make and model: Boeing 747-4H6
- Aircraft serial: 25702
- Aircraft time: 75,978 hours, 10,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: A3323
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT UPPER DECK EMERGENCY EXIT SIGN INOPERATIVE.  R & R BATTERY PACK.  OPS CHECKED OK IAW SMM 33-51-04.
